I've been dx since April 2013, after being under neurology for 7 months having endless tests to assess why my left arm was not working etc. I'm now on Madopar 6 doses a day and feeling more mobile but with off times. Over the year I've really tried to adjust to the changes in my life and have managed to keep as up beat as possible. The reason I've come to the forum today is that on waking up to my alarm this morning I could not physically move either arms from my sides to switch it off.
This is the first time that I have noticed anything on my right hand side which I have to say has scared the hell out of me. oddly yesterday I had my most physically able day and some exciting things going on which led me to be hyper an do my new trick of gabbling on and on and on.
Has anyone else noticed a sudden change in their pd symptoms due to high running emotions?
My consultant has said that my DAT scan shows depletion of dopomines on both sides which is why today is really stressing me out(which I know really is far from helpful to anyone especially if you have pd) .... think some relaxation techniques may be in order. does anyone have any recommendations?